# SDR AWXA0001041

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD HAS TWO CRACK INDICATIONS ON  WEB AT STA 178 WL 218 BEHIND STIFFENERS L&R OF BL 0. WEB CRACKS REPAIRED IAW SRM 53-10-11 FIG 1 DET. III.
